# SDR USAA2015032400017

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,770 hours, 7,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT SPOT ON AFT GALLEY FLOOR PANEL 261DF.  INSTALLED A REPAIR DOUBLER ON AFT GALLEY FLOOR PANEL 261DF IAW SRM 53-02-00-201 PARAGRAPH L.
